Alert archive / South Dakota / Wind Chill Advisories in 2022
Wind Chill Advisory 13, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this wind chill advisory at Dec 24, 2022, 2:36 PM CST for 4 states. It took effect at Dec 24, 2022, 6:00 PM CST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Dec 24, 2022, 2:36 PM CST (20:36 UTC)
- In effect from
- Dec 24, 2022, 6:00 PM CST
- Expired
- Dec 25, 2022, 8:00 AM CST
- In force
- 14 hr
- Issued by
- NWS Sioux Falls, SD
All 42 counties
Buena Vista County, IA, Cherokee County, IA, Clay County, IA, Dickinson County, IA, Ida County, IA, Lyon County, IA, O'Brien County, IA, Osceola County, IA, Plymouth County, IA, Sioux County, IA, Woodbury County, IA, Cottonwood County, MN, Jackson County, MN, Lincoln County, MN, Lyon County, MN, Murray County, MN, Nobles County, MN, Pipestone County, MN, Rock County, MN, Dakota County, NE, Dixon County, NE, Aurora County, SD, Beadle County, SD, Bon Homme County, SD, Brookings County, SD, Clay County, SD, Davison County, SD, Douglas County, SD, Hanson County, SD, Hutchinson County, SD, Jerauld County, SD, Kingsbury County, SD, Lake County, SD, Lincoln County, SD, McCook County, SD, Miner County, SD, Minnehaha County, SD, Moody County, SD, Sanborn County, SD, Turner County, SD, Union County, SD, Yankton County, SD
The radar
The Sioux Falls radar (KFSD), 13 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 8.6 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 951 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- -35 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
803 WWUS43 KFSD 242036 WSWFSD URGENT - WINTER WEATHER MESSAGE National Weather Service Sioux Falls SD 236 PM CST Sat Dec 24 2022 IAZ001>003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097- 098-NEZ013-014-SDZ038>040-052>056-058>062-064>071-250445- /O.NEW.KFSD.WC.Y.0013.221225T0000Z-221225T1400Z/ Lyon-Osceola-Dickinson-Sioux-O'Brien-Clay-Plymouth-Cherokee- Buena Vista-Woodbury-Ida-Lincoln-Murray-Cottonwood-Nobles-Jackson- Pipestone-Rock-Dixon-Dakota-Beadle-Kingsbury-Brookings-Jerauld- Sanborn-Miner-Lake-Moody-Aurora-Davison-Hanson-McCook-Minnehaha- Douglas-Hutchinson-Turner-Bon Homme-Yankton-Union- 236 PM CST Sat Dec 24 2022 ...WIND CHILL ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 8 AM CST SUNDAY... * WHAT...Very cold wind chills expected. Wind chills as low as 35 below zero. * WHERE...Portions of northwest and west central Iowa, southwest Minnesota, northeast Nebraska and central, east central, south central and southeast South Dakota. * WHEN...From 6 PM this evening to 8 AM CST Sunday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ For more information from the National Weather Service visit https://weather.gov/siouxfalls
3 follow-up statements
105 WWUS43 KFSD 250320 WSWFSD URGENT - WINTER WEATHER MESSAGE National Weather Service Sioux Falls SD 920 PM CST Sat Dec 24 2022 IAZ001>003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097- 098-NEZ013-014-SDZ038>040-052>056-058>062-064>071-251400- /O.CON.KFSD.WC.Y.0013.000000T0000Z-221225T1400Z/ Lyon-Osceola-Dickinson-Sioux-O'Brien-Clay-Plymouth-Cherokee- Buena Vista-Woodbury-Ida-Lincoln-Murray-Cottonwood-Nobles-Jackson- Pipestone-Rock-Dixon-Dakota-Beadle-Kingsbury-Brookings-Jerauld- Sanborn-Miner-Lake-Moody-Aurora-Davison-Hanson-McCook-Minnehaha- Douglas-Hutchinson-Turner-Bon Homme-Yankton-Union- 920 PM CST Sat Dec 24 2022 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST SUNDAY... * WHAT...Very cold wind chills expected. Wind chills as low as 35 below zero. * WHERE...Portions of northwest and west central Iowa, southwest Minnesota, northeast Nebraska and central, east central, south central and southeast South Dakota. * WHEN...Until 8 AM CST Sunday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ For more information from the National Weather Service visit https://weather.gov/siouxfalls
392 WWUS43 KFSD 250907 WSWFSD URGENT - WINTER WEATHER MESSAGE National Weather Service Sioux Falls SD 307 AM CST Sun Dec 25 2022 MNZ071-072-080-081-SDZ040-251715- /O.NEW.KFSD.WW.Y.0020.221225T1800Z-221226T0600Z/ /O.CON.KFSD.WC.Y.0013.000000T0000Z-221225T1400Z/ Lincoln-Lyon-Murray-Cottonwood-Brookings- 307 AM CST Sun Dec 25 2022 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING... ...WINTER WEATHER ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT CST TONIGHT... * WHAT...For the Wind Chill Advisory, very cold wind chills. Wind chills as low as 30 below zero. For the Winter Weather Advisory, snow expected. Total snow accumulations of 2 to 5 inches. * WHERE...In Minnesota, Lincoln, Lyon, Murray and Cottonwood Counties. In South Dakota, Brookings County. * WHEN...For the Wind Chill Advisory, until 8 AM CST this morning. For the Winter Weather Advisory, from noon today to midnight CST tonight. * IMPACTS...Plan on slippery road conditions. The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. * ADDITIONAL DETAILS...Briefly heavy snowfall rates are possible this afternoon. Be prepared for rapid changes in visibility. Areas of blowing and drifting snow are also possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ SDZ038-052-053-058-059-064-251715- /O.NEW.KFSD.WW.Y.0020.221225T2300Z-221226T0900Z/ /O.CON.KFSD.WC.Y.0013.000000T0000Z-221225T1400Z/ Beadle-Jerauld-Sanborn-Aurora-Davison-Douglas- 307 AM CST Sun Dec 25 2022 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING... ...WINTER WEATHER ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 3 AM CST MONDAY... * WHAT...For the Wind Chill Advisory, very cold wind chills. Wind chills as low as 25 below zero. For the Winter Weather Advisory, blowing snow expected, with mixed precipitation possible. Total snow accumulations of up to one inch and ice accumulations of a light glaze. Winds gusting as high as 50 mph. * WHERE...Portions of central, east central, south central and southeast South Dakota. * WHEN...For the Wind Chill Advisory, until 8 AM CST this morning. For the Winter Weather Advisory, from 5 PM this afternoon to 3 AM CST Monday. * IMPACTS...Plan on slippery road conditions. Blowing snow could significantly reduce visibility. The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. * ADDITIONAL DETAILS...A brief period of sleet or light freezing rain is possible during the late morning or early afternoon. Please monitor for updates if you have travel plans. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ SDZ050-057-063-251715- /O.NEW.KFSD.WW.Y.0020.221225T2300Z-221226T0900Z/ Gregory-Brule-Charles Mix- 307 AM CST Sun Dec 25 2022 ...WINTER WEATHER ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 3 AM CST MONDAY... * WHAT...Snow and blowing snow expected. Total snow accumulations of up to one inch. Winds gusting as high as 55 mph. * WHERE...Gregory, Brule and Charles Mix Counties. * WHEN...From 5 PM this afternoon to 3 AM CST Monday. * IMPACTS...Plan on slippery road conditions. Blowing snow could significantly reduce visibility. Gusty winds could bring down tree branches. * ADDITIONAL DETAILS...A brief period of sleet or light freezing rain is possible during the late morning or early afternoon. Please monitor for updates if you have travel plans. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ IAZ001>003-012>014-020>022-031-032-MNZ089-090-097-098-NEZ013-014- SDZ039-054>056-060>062-065>071-251400- /O.CON.KFSD.WC.Y.0013.000000T0000Z-221225T1400Z/ Lyon-Osceola-Dickinson-Sioux-O'Brien-Clay-Plymouth-Cherokee- Buena Vista-Woodbury-Ida-Nobles-Jackson-Pipestone-Rock-Dixon- Dakota-Kingsbury-Miner-Lake-Moody-Hanson-McCook-Minnehaha- Hutchinson-Turner-Lincoln-Bon Homme-Yankton-Union- 307 AM CST Sun Dec 25 2022 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING... * WHAT...Very cold wind chills. Wind chills as low as 30 below zero. * WHERE...Portions of northwest and west central Iowa, southwest Minnesota, northeast Nebraska and east central and southeast South Dakota. * WHEN...Until 8 AM CST this morning. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ For more information from the National Weather Service visit https://weather.gov/siouxfalls
152 WWUS43 KFSD 251406 WSWFSD URGENT - WINTER WEATHER MESSAGE National Weather Service Sioux Falls SD 806 AM CST Sun Dec 25 2022 MNZ071-072-080-081-SDZ040-252215- /O.EXP.KFSD.WC.Y.0013.000000T0000Z-221225T1400Z/ /O.CON.KFSD.WW.Y.0020.221225T1800Z-221226T0600Z/ Lincoln-Lyon-Murray-Cottonwood-Brookings- 806 AM CST Sun Dec 25 2022 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT CST TONIGHT... ...WIND CHILL ADVISORY HAS EXPIRED... * WHAT...Snow expected. Total snow accumulations of 2 to 5 inches. * WHERE...In Minnesota, Lincoln, Lyon, Murray and Cottonwood Counties. In South Dakota, Brookings County. * WHEN...From noon today to midnight CST tonight. * IMPACTS...Plan on slippery road conditions. The cold wind chills as low as 20 below zero could cause frostbite on exposed skin in as little as 30 minutes. * ADDITIONAL DETAILS...Briefly heavy snowfall rates are possible this afternoon. Be prepared for rapid changes in visibility. Areas of blowing and drifting snow are also possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ SDZ038-052-053-058-059-064-252215- /O.EXP.KFSD.WC.Y.0013.000000T0000Z-221225T1400Z/ /O.CON.KFSD.WW.Y.0020.221225T2300Z-221226T0900Z/ Beadle-Jerauld-Sanborn-Aurora-Davison-Douglas- 806 AM CST Sun Dec 25 2022 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 3 AM CST MONDAY... ...WIND CHILL ADVISORY HAS EXPIRED... * WHAT...Blowing snow expected, with mixed precipitation possible. Total snow accumulations of up to one inch and ice accumulations of a light glaze. Winds gusting as high as 50 mph. * WHERE...Portions of central, east central, south central and southeast South Dakota. * WHEN...From 5 PM this afternoon to 3 AM CST Monday. * IMPACTS...Plan on slippery road conditions. Patchy blowing snow could significantly reduce visibility. The cold wind chills as low as 25 below zero could cause frostbite on exposed skin in as little as 30 minutes. * ADDITIONAL DETAILS...A brief period of sleet or light freezing rain is possible during the late morning or early afternoon. Please monitor for updates if you have travel plans. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ IAZ001>003-012>014-020>022-031-032-MNZ089-090-097-098-NEZ013-014- SDZ039-054>056-060>062-065>071-251515- /O.EXP.KFSD.WC.Y.0013.000000T0000Z-221225T1400Z/ Lyon-Osceola-Dickinson-Sioux-O'Brien-Clay-Plymouth-Cherokee- Buena Vista-Woodbury-Ida-Nobles-Jackson-Pipestone-Rock-Dixon- Dakota-Kingsbury-Miner-Lake-Moody-Hanson-McCook-Minnehaha- Hutchinson-Turner-Lincoln-Bon Homme-Yankton-Union- 806 AM CST Sun Dec 25 2022 ...WIND CHILL ADVISORY HAS EXPIRED... Wind chills will again fall to 10 below to 20 below later tonight into Monday morning. $$ SDZ050-057-063-252215- /O.CON.KFSD.WW.Y.0020.221225T2300Z-221226T0900Z/ Gregory-Brule-Charles Mix- 806 AM CST Sun Dec 25 2022 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 3 AM CST MONDAY... * WHAT...Snow and blowing snow expected. Total snow accumulations of up to one inch. Winds gusting as high as 55 mph. * WHERE...Gregory, Brule and Charles Mix Counties. * WHEN...From 5 PM this afternoon to 3 AM CST Monday. * IMPACTS...Plan on slippery road conditions. Patchy blowing snow could significantly reduce visibility. Gusty winds could bring down tree branches. * ADDITIONAL DETAILS...A brief period of sleet or light freezing rain is possible during the late morning or early afternoon. Please monitor for updates if you have travel plans. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ For more information from the National Weather Service visit https://weather.gov/siouxfalls
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this wind chill advisory went out at Dec 24, 2:33 PM CST, 3 minutes earlier.
Area forecast discussion, Dec 24, 2:33 PM CST, 3 minutes before
AREA FORECAST DISCUSSION National Weather Service Sioux Falls SD 233 PM CST Sat Dec 24 2022 .SHORT TERM...(This Evening through Sunday Night) Issued at 232 PM CST Sat Dec 24 2022 Concerns for this forecast center around Christmas Day, and more specifically Christmas night and early Monday morning. For tonight, northerly flow aloft will gradually shift east and weaken, which will allow some less cold air to build eastward. But with light winds tonight and clouds not expected to increase until late tonight temperatures will be cold. Expecting lows of about -13 to -20 most locations. Christmas Day will see warm advection in the low to mid levels spread east as a fairly strong, compact clipper system drops south into the western High Plains. This warm advection will bring some increase elevated moisture with it, but will be fighting through the remaining dry arctic air mass. This will likely make precipitation production during the day difficult. As we get more into the afternoon the moisture may deepen enough that snow will be more likely, but likely confined to parts of southwest MN where the stronger forcing is expected to be. If there is a small pivot point that can set up as the system drops south it looks like it would be from about Brookings to Storm Lake. The main importance of this pivot point is the potential for a slight longer period of snow and some slightly enhanced snowfall totals. For now still not anticipating this to be a heavier snow event but still some potential for a band of 1-3 inches, specifically near and east of the aforementioned line. The latest EC Ensemble and GEFS also point towards this location as the better chance. There remains a small chance for mixed precipitation mainly west of the James River but for now moisture remains on the lower side so the chances are pretty small. But, more importantly than the snow amounts with this system will be the winds behind it. First the good, we are not expecting a long, drawn out period of strong winds and snow, this would likely see the worst conditions confined to 2-6 hours at any one location. Now for the bad, models continue to come into general agreement that strong CAA on the backside of this clipper will generate some light snow and strong winds, likely gust of 30-40 mph, possibly around 50 mph with the initial surge of strong CAA. This could create brief near zero visibilities but again these conditions would likely be the worst for just an hour or two. Also noted in the models is the potential for some minor instability in the form of saturated EPV above roughly the 850 mb front along and just ahead of the main push of CAA which might aid in picking up a quick half an inch of snow before the stronger winds which would support some blowing snow issues. The higher snow amounts continue to remain east of the strongest winds so there is still a disconnect between the two. .LONG TERM...(Monday through Saturday) Issued at 232 PM CST Sat Dec 24 2022 Monday will prove to be a cold day as northerly winds decrease through the day and high pressure builds south. Highs should only be in the single digits with some potential for wind chills below -25 if winds are a bit stronger than forecast. High pressure moves through quickly on Monday night and will keep temperatures from getting too cold. We may even see rising temperatures. Tuesday an upper ridge builds in Tuesday along with some welcome WAA. At the surface winds are on the breezy side, 15 to 20 mph out of the SSW. A warm front will help temperatures finally break above freezing for about half of the CWA, upper 30s along the Mo River Valley, right around 32 along the I-29 corridor, and 30ish for southwestern MN and northwestern IA. Even warmer for Wednesday, with highs in the mid to upper 30s for all for all! Temperatures at the 500, 700, and 850 mb levels are all in the upper 90 percent of climatology. Later in the day a short upper wave and surface low skirts to the north, dragging a cold front through. Surface winds behind the front are light out of the northwest. CAA advection behind the front tempers our warm up just a little bit for Thursday. Off to the west, a trough digs in over the PNW. By mid-day Thursday we begin to see signals of potential precipitation. Surface high temperatures are in the mid 30s, lows for overnight low to mid 20s. The temperature profiles suggest if we do see precipitaiton it may be of the mixed variety, possibly sleet or freezing rain. The trough continues to dig deep into the southern US, precipitation chances continue into Friday and Saturday. Temperature profiles during this time period flirt with the freezing line, meaning again we may see periods of mixed precipitation until the profile falls well below freezing by Saturday. Precipitable water for Thursday through Saturday are in the 90th percentil for climatology. The majority of the area could receive up to 0.5 inches of liquid equivalent. Highs for Friday and Saturday are in the mid to upper 30s south of I90, low to mid 30s north. Lows will be in the 20s Friday, and teens Saturday. It is important to note that the model guidance is not in high agreement on track and timing for this system. && .AVIATION...(For the 18Z TAFS through 18Z Sunday Afternoon) Issued at 1128 AM CST Sat Dec 24 2022 Mainly VFR conditions through the period. There will still be some MVFR visibilities near and east of the Buffalo Ridge this afternoon for blowing snow. Light snow may develop by late Christmas morning near highway 14 but confidence not high in this just yet. The better chances for snow will be in southwest MN tomorrow afternoon. && .FSD WATCHES/WARNINGS/ADVISORIES... SD...None. MN...None. IA...None. NE...None. && SHORT TERM...08 LONG TERM...AJP AVIATION...08
Hazardous weather outlook, Dec 24, 3:51 AM CST, 10 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Sioux Falls SD 351 AM CST Sat Dec 24 2022 SDZ050-052-057-058-063-064-251000- Gregory-Jerauld-Brule-Aurora-Charles Mix-Douglas- 351 AM CST Sat Dec 24 2022 This Hazardous Weather Outlook is for portions of central South Dakota and south central South Dakota. .DAY ONE...Today and Tonight Wind chills readings will ease into the teens below zero this afternoon, before falling back into the 20s below zero tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday Strong west-northwest winds are expected to develop Sunday night, with gusts as high as 40 to 50 mph possible. There is a chance of a light wintry mix or light snow accompanying the strong winds. If light snow, the strong winds could result in reduced visibility in blowing snow. Sub-zero wind chills are expected at times through Monday night, most likely during the nighttime and early morning hours. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. IAZ001-002-012>014-020>022-031-032-MNZ098-NEZ013-014-SDZ038-039- 053>056-059>062-065>071-251000- Lyon-Osceola-Sioux-O'Brien-Clay-Plymouth-Cherokee-Buena Vista- Woodbury-Ida-Rock-Dixon-Dakota-Beadle-Kingsbury-Sanborn-Miner- Lake-Moody-Davison-Hanson-McCook-Minnehaha-Hutchinson-Turner- Lincoln-Bon Homme-Yankton-Union- 351 AM CST Sat Dec 24 2022 This Hazardous Weather Outlook is for portions of northwest Iowa, west central Iowa, southwest Minnesota, northeast Nebraska, east central South Dakota, and southeast South Dakota. .DAY ONE...Today and Tonight Wind chills readings will ease into 15 below to 25 below zero range this afternoon, before falling back into the 20s to lower 30s below zero tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday A clipper system will bring a chance of light snow Sunday afternoon into Sunday night. Snowfall amounts will likely remain less than an inch. However, northwest winds increase Sunday night, with gusts of 25 to 40 mph possible. The gusty winds could result in patchy blowing and drifting snow. After a brief reprieve on Sunday, sub-zero wind chills will return Sunday night into Monday night. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. IAZ003-MNZ071-072-080-081-089-090-097-SDZ040-251000- Dickinson-Lincoln-Lyon-Murray-Cottonwood-Nobles-Jackson-Pipestone- Brookings- 351 AM CST Sat Dec 24 2022 This Hazardous Weather Outlook is for portions of northwest Iowa, southwest Minnesota, and east central South Dakota. .DAY ONE...Today and Tonight Wind chills readings will ease into 20s below zero range this afternoon, before falling back into the lower 30s below zero tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday A clipper system will bring a period of snow to the area Sunday afternoon into Sunday night. Snowfall amounts of 1 to 2 inches are possible. Breezy northwest winds will develop later Sunday night, which could result in patchy blowing and drifting snow. Wind chills may ease toward zero Sunday afternoon, but otherwise sub-zero wind chills will persist through Monday night. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
The office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 24, 5:47 AM CST | Winter Weather Advisory | FSD | Cottonwood, Jackson, Lincoln, Lyon, Murray, Nobles and 1 more | 6 hr |
Nearby
Wind Chill Advisories in South Dakota, 2022Wind Chill Advisories in Iowa, 2022Wind Chill Advisories in Minnesota, 2022Every wind chill advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.